Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On an Area Inequality and Weighted Integrals of Analytic Functions
Journal: Results in Mathematics
Volume: 41
Issue: 3-4
First page: 386
Last page: 393
Issue Date: 1-May-2002
ISSN: 1422-6383
DOI: 10.1007/BF03322780
Abstract: 
In this note we investigate the relationship between the following integrals: (Formula Presented.)where 0 < p,q < ∞, α > −1, k,n ∈ N ∪{0} and where ƒ is an arbitrary analytic function on the unit disc U.
Keywords: Analytic functions | area inequality | Bergman space | weight function
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

14
checked on Apr 3, 2025

Page view(s)

13
checked on Jan 31, 2025

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.